MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00570660
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number.Therefore, the manufacture and expiration dates are unknown.(b)(4).The complainant indicated that the suspect device has been disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2019 that a wallflex biliary rx uncovered stent has been implanted during an endoscopic retrograde cholangiopancreatography (ercp) with stent placement procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the guide catheter broke apart from the pushing catheter.Reportedly, the stent was wrapped around the smaller catheter inside of the sheath.The delivery system was able to be removed except for the inner catheter.The procedure was completed with this device.There were no patient complications as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.Boston scientific has been unable to obtain additional information regarding the circumstances surrounding this event to date.Should additional relevant details become available a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Block b1, b2, b5 and h1 have been updated with additional information received on (b)(6), 2020.Block d4, h4: the complainant was unable to provide the suspect device lot number.Therefore, the manufacture and expiration dates are unknown.Block h6: problem code 2907 captures the reportable event of inner shaft/sheath detached.Conclusion code 4316 is being used in lieu of an adequate conclusion code for device not returned.Block h10: the complainant indicated that the suspect device has been disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6), 2019 that a wallflex biliary rx uncovered stent has been implanted during an endoscopic retrograde cholangiopancreatography (ercp) with stent placement procedure performed on (b)(6), 2019.According to the complainant, during the procedure, the guide catheter broke apart from the pushing catheter.Reportedly, the stent was wrapped around the smaller catheter inside of the sheath.The delivery system was able to be removed except for the inner catheter.The procedure was completed with this device.There were no patient complications as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.***additional information received on (b)(6), 2020*** according to the complainant, the inner sheath was not removed as the patient was draining.

Brand Name
WALLFLEX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9624140
Report Number3005099803-2020-00136
Device Sequence Number19451457
Product Code FGE
UDI-Device Identifier08714729759287
UDI-Public08714729759287
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K140630
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00570660
Device Catalogue Number7066
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer01/28/2020
Initial Report FDA Received Date01/23/2020
Supplement Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;